# SDR 2021F00265

- Difficulty date: October 9, 2021
- Submitted: October 9, 2021
- Operation: General aviation
- Aircraft: N596QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0153
- Aircraft time: 2,817 hours, 1,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 741139212
- Condition: Chafed
- Location: Fuselage
- Part time: 2,817 hours, 1,884 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGE MARKS. FUSELAGE LOWER SKIN HAS TWO SMALL GOUGE MARKS FROM PREVIOUS CROSSFLOW VALVE ORIENTATION. ACCOMPLISHED TEXTRON AVIATION STANDARD REPAIR SR-680A-ATA53-22175 DATED 07/19/2019, STANDARD REPAIR - 680A ALL S/N LWR SKIN CHAFE FROM ANTI-ICE CROSS-FLOW VALVE. WITH FAA FORM 8100-9 SUBMITTAL LETTER NO. 19-1711 DATED 07/19/2019.
